MathSciNet Relay Station
MathSciNet bibliographic data
MR752488 12H25 (14G20 33A30 34A30)
Dwork, B. On Kummer's twenty-four solutions of the hypergeometric differential equation. Trans. Amer. Math. Soc. 285 (1984), no. 2, 497–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement